Publications

Export 9 results:
Author Keyword [ Type(Asc)] Year
Filters: Author is B. Altin  [Clear All Filters]
E. Conference Papers
[228] B. Altin, and R.G. Sanfelice "Model Predictive Control for Hybrid Dynamical Systems: Sufficient Conditions for Asymptotic Stability with Persistent Flows or Jumps", To appear at the American Control Conference, July, 2020.
[226] M. Maghenem, B. Altin, and R.G. Sanfelice "Regularity Properties of Reachability Maps for Hybrid Dynamical Systems with Applications to Safety", To appear at the American Control Conference, July, 2020.
[205] P. Ojaghi, B. Altin, and R.G. Sanfelice "A Model Predictive Control Framework for Asymptotic Stabilization of Discretized Hybrid Dynamical Systems", Proceedings of the 2019 IEEE Conference on Decision and Control, December, 2019. PDF icon 205.pdf (313.17 KB)
[201] J. Crowley, Y. Zeleke, B. Altin, and R.G. Sanfelice "Set-Based Predictive Control for Collision Detection and Evasion", Proceedings of the IEEE 15th International Conference on Automation Science and Engineering (CASE), August, 2019. PDF icon 201.pdf (425.29 KB)
[193] B. Altin, and R. G. Sanfelice "Asymptotically Stabilizing Model Predictive Control for Hybrid Dynamical Systems", Proceedings of the American Control Conference, July, 2019. PDF icon 193.pdf (266.62 KB)
[179] B. Altin, P. Ojaghi, and R. G. Sanfelice "A Model Predictive Control Framework for Hybrid Systems", NMPC, vol. 51, pp. 128-133, August, 2018. PDF icon 179.pdf (657.33 KB)
[171] B. Altin, and R. G. Sanfelice "Model Predictive Control under Intermittent Measurements due to Computational Constraints: Feasibility, Stability, and Robustness", Proceedings of the American Control Conference, pp. 1418-1423, 08/2018. PDF icon 171.pdf (251.54 KB)
[170] B. Altin, and R. G. Sanfelice "On Robustness of Pre-Asymptotic Stability to Delayed Jumps in Hybrid Systems", Proceedings of the American Control Conference, pp. 2204-2209, 08/2018. PDF icon 170.pdf (240.75 KB)
D. Journal Articles
[213] B. Altin, and R.G. Sanfelice "Hybrid Systems with Delayed Jumps: Asymptotic Stability via Robustness and Lyapunov Conditions", To appear in IEEE Transactions on Automatic Control, 08/2020. PDF icon 213.pdf (1.6 MB)